# SDR ASAA2015080212682

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 30,124 hours, 9,297 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1741010201
- Part serial: 005660
- Condition: Failed
- Location: Flight Deck
- Part time: 30,143 hours, 9,303 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING TO THE GATE THE CAPTAIN'S CDU WENT BLANK.  ACFT GROUNDED.  R & R LT CDU REF MM 34-61-01, OPS CHECK NORMAL.
